About this Journal Submit a Manuscript Table of Contents
International Journal of Stochastic Analysis
Volume 2012 (2012), Article ID 569081, 20 pages
http://dx.doi.org/10.1155/2012/569081
Research Article

Birth and Death Processes with Neutral Mutations

1IECN, Université de Lorraine, Campus Scientifique, B.P. 70239, 54506 Vandœuvre-lès-Nancy Cedex, France
2Inria, 54600 Villers-lès-Nancy, France
3Laboratoire de Probabilités et Modèles Aléatoires, UMR 7599 CNRS and UPMC Université Paris 06, Case courrier 188, 4 Place Jussieu, 75252 Paris Cedex 05, France
4CMAP, Ecole Polytechnique, Route de Saclay, 91128 Palaiseau Cedex, France

Received 27 September 2012; Accepted 28 November 2012

Academic Editor: Fima Klebaner

Copyright © 2012 Nicolas Champagnat et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nicolas Champagnat, Amaury Lambert, and Mathieu Richard, “Birth and Death Processes with Neutral Mutations,” International Journal of Stochastic Analysis, vol. 2012, Article ID 569081, 20 pages, 2012. doi:10.1155/2012/569081